# SDR AALA20160413007

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,560 hours, 22,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2014T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC CRACKED SHEAR CLIP, FWD SIDE OF STATION 1380, AT LONGERON 14R.  INSTALLED DOUBLER REPAIR IAW AARD 53-10-00-20.  ACFT IN BASE MX.
